MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ANTERIOR CERVICAL SYSTEM; LOCKING COVER

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ANTERIOR CERVICAL SYSTEM; LOCKING COVER
Model Number 85-2108
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Possible adverse events: loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.No explants were made available for evaluation; however, review of the x-ray provided confirmed the report of postoperative implant separation.Photos of the explanted locking cover and interbody were received.There were no markings or fractures of either device that could aid in determining the cause of the failure.A revision surgery occurred on (b)(6) 2022.The patient showed did not exhibit any negative symptoms as a result of the implant failure.The locking cover and mating interbody were replaced.
 
Event or Problem Description
A patient underwent cervical spinal surgery on (b)(6) 2022, which consisted of seaspine's waveform c and shoreline interbodies.Seaspine was made aware on (b)(6) 2022 of a postoperative implant failure.

Brand Name
SHORELINE ANTERIOR CERVICAL SYSTEM
Common Device Name
LOCKING COVER
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
audrey mudderman
5770 armada dr.
carlsbad, CA 92008
MDR Report Key15895783
Report Number3012120772-2022-00054
Device Sequence Number5218910
Product Code MAX
UDI-Device Identifier10889981125097
UDI-Public10889981125097
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85-2108
Device Catalogue Number85-2108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Initial Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEASPINE WAVEFORM C.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale